Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some applications of an inequality in locally convex spaces


Authors: C. W. McArthur and J. R. Retherford
Journal: Trans. Amer. Math. Soc. 137 (1969), 115-123
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9947-1969-0239391-0
MathSciNet review: 0239391
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Arsove, The Paley-Wiener theorem in metric linear spaces, Pacific J. Math. 10 (1960), 365-379. MR 0125429 (23:A2731)
  • [2] C. Bessaga and A. Pelczynski, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. MR 0115069 (22:5872)
  • [3] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik, Springer-Verlag, Berlin, 1958. MR 0094675 (20:1187)
  • [4] J. Dixmier, Les fonctionnelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math. 51 (1950), 387-408. MR 0033445 (11:441e)
  • [5] M. Krein, D. Milman and M. Rutman, On a property of a basis in a Banach space, Kharkov. Zap. Mat. Obšč. (4) 16 (1940), 182. MR 0004709 (3:49d)
  • [6] C. W. McArthur, A convergence criterion with applications to series in locally convex spaces, Duke Math. J. 34 (1967), 193-200. MR 0206672 (34:6490)
  • [7] J. R. Retherford, Basic sequences and the Paley-Wiener criterion, Pacific J. Math. 14 (1964), 1019-1027. MR 0170195 (30:434)
  • [8] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)
  • [9] I. Singer, Bases, basic sequences and reflexivity of Banach spaces, Studia Math. 21 (1962), 351-369. MR 0146635 (26:4155)
  • [10] B. E. Veic, Some stability properties of bases, Soviet Math. Dokl. 5 (1964), 1141-1144.
  • [11] L. Weill, Stability of bases in complete barrelled spaces, Proc. Amer. Math. Soc. 18 (1967), 1045-1050. MR 0217553 (36:642)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0239391-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society